OaM cover

Operators and Matrices

Volume: 12

Year: 2018


Issue: 4 (December, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-55 Dahmane Achour, Elhadj Dahia, M. A. S. Saleh: Multilinear mixing operators and Lipschitz mixing operator ideals 903–931 View View
12-56 H. Benbouziane, Y. Bouramdane, M. Ech-Cherif El Kettani, A. Lahssaini: Nonlinear maps preserving condition spectrum of Jordan skew triple product of operators 933–942 View View
12-57 Vali M. Kurbanov, Afsana M. Abdullayeva: Bessel property and basicity of the system of root vector-functions of Dirac operator with summable coefficient 943–954 View View
12-58 Mustafa Yildirim, Mohammad Mursaleen, Çağla Doğan: The Spectrum and fine spectrum of generalized Rhaly-Cesàro matrices on c0 and c 955–975 View View
12-59 Jeremy Levick, Robert T. W. Martin: Matrix N-dilations of quantum channels 977–995 View View
12-60 Mahsa Fatehi, Mahmood Haji Shaabani: Norms of hyponormal weighted composition operators on the Hardy and weighted Bergman spaces 997–1007 View View
12-61 S. S. Dragomir: Quadratic weighted geometric mean in Hermitian unital Banach -algebras 1009–1026 View View
12-62 Chunyan Deng, Rufang Liu: The existence and expressions of the inverse along operators B and C 1027–1042 View View
12-63 Yun-Zhang Li, Wei Zhang: Fa-frame and Riesz sequences in L2(ℝ+) 1043–1062 View View
12-64 Leila Nasiri, Wenshi Liao: The new reverses of Young type inequalities for numbers, operators and matrices 1063–1071 View View
12-65 Mostafa Hassanlou: Operator-weighted composition operators on vector-valued Bloch spaces 1073–1087 View View
12-66 Ryotaro Tanaka: Complementarity of subspaces of revisited 1089–1097 View View
12-67 Valmir Bucaj: The Kunz-Souillard approach to localization for Jacobi operators 1099–1127 View View
12-68 Don Hadwin, Rui Shi: A note on representations of commutative C*-algebras in semifinite von Neumann algebras 1129–1144 View View
12-69 Xiaohong Cao, Jiong Dong, Junhui Liu: Weyl's theorem and its perturbations for the functions of operators 1145–1157 View View
12-70 Hashem Al Sabi, Issam Louhichi: On the commutativity of Toeplitz operators with harmonic symbols 1159–1176 View View
12-71 Maofa Wang, Xin Guo: Difference of composition operators on the Bergman spaces over the ball 1177–1197 View View
12-72 M. A. Kaashoek, F. van Schagen: Errata for “The Ellis-Gohberg inverse problem for matrix-valued Wiener functions on the line” 1199–1200 View View